| Catalog Number |
SCM-240 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Information contained in this report was previously submitted through psr on 22/apr/2019.A review of the device history record has been completed.No deviations or non-conformances noted.The reason for reoperation was capsular contracture, baker grade iv.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Health professional reported left side capsular contracture, baker grade iv.Device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified crease fold and deformation.The weight the device within specification.Cloudiness and color in the gel were observed after autoclave cycle.Based on the device analysis the final assessment is no issues found related with the manufacturing process.